# SDR UIEA2019021983247

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,207 hours, 20,219 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: L ENG TAI VALVE( RESET CONNECTOR ON L ENG TAI VALVE OPS CHECK NORMAL IAW B767 AMM 30-21-03 )
